关于薄膜大挠度方程的极限解及其特性  

ON THE LIMIT SOLUTION OF THE LARGE DEFLECTION OF MEMBRANES

在线阅读下载全文

作  者:袁驷[1] 

机构地区:[1]清华大学土木系

出  处:《数值计算与计算机应用》1996年第2期120-127,共8页Journal on Numerical Methods and Computer Applications

基  金:国家自然科学基金

摘  要:关于薄膜大挠度方程的极限解及其特性袁驷(清华大学土木系)ONTHELIMITSOLUTIONOFTHELARGEDEFLECTIONOFMEMBRANES¥YuanSi(TsinghuaUniversity.Beijing)Abstract:This...Abstract This paper studies the solution properties for the fully and moderately large deflection problems of membranes. It is shown that for the fully large deflectionthere exists a limit solution, and when the load is greater than the limit load theredo not exist real solutions. Also, a method for the finite element method of lines(FEMOL) is presented to compute the limit solution directly, with which the limit loads for a number of different-shaped membranes are evaluated numerically. Byanalysis and computation it is shown that for moderately large deflection problems, there also exists a limit solution if an odd number of nonlinear terms istaken.

关 键 词:薄膜大挠度方程 极限解 有限元线法 

分 类 号:O484.2[理学—固体物理]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象